A Note on L∞-Bound and Uniqueness to a Degenerate Keller-Segel Model

Published

Journal Article

© 2015, Springer Science+Business Media Dordrecht. In this note we establish the uniform (Formula presented.) -bound for the weak solutions to a degenerate Keller-Segel equation with the diffusion exponent (Formula presented.) under a sharp condition on the initial data for the global existence. As a consequence, the uniqueness of the weak solutions is also proved.

Full Text

Duke Authors

Cited Authors

  • Liu, JG; Wang, J

Published Date

  • April 1, 2016

Published In

Volume / Issue

  • 142 / 1

Start / End Page

  • 173 - 188

Electronic International Standard Serial Number (EISSN)

  • 1572-9036

International Standard Serial Number (ISSN)

  • 0167-8019

Digital Object Identifier (DOI)

  • 10.1007/s10440-015-0022-5

Citation Source

  • Scopus